Alert archive / California / Wind Advisories in 2007

Wind Advisory 13, NWS Sacramento, CA

October 18, 2007

NWS Sacramento, CA issued this wind advisory at Oct 18, 2007, 3:39 PM PDT. It took effect at Oct 19, 2007, 12:00 AM PDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2007, 3:39 PM PDT (22:39 UTC)
In effect from
Oct 19, 2007, 12:00 AM PDT
Expired
Oct 19, 2007, 10:28 PM PDT
In force
22 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 182239
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
339 PM PDT THU OCT 18 2007

...GUSTY WINDS IN THE SOUTHERN CASCADES...BURNEY BASIN AND WEST
SLOPE OF THE NORTHERN SIERRA NEVADA TONIGHT AND FRIDAY...

.A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TONIGHT AND MOVE
INTO THE SIERRA FRIDAY AFTERNOON. WINDS WILL INCREASE AHEAD OF
THE FRONT TONIGHT OVER THE SOUTHERN CASCADES AND BURNEY BASIN.
SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS
TO 55 MPH OVER HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY
WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN
SHASTA COUNTY.

RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA DURING
THE DAY FRIDAY. STRONGER WINDS WILL TAKE AIM AT THE SIERRA FRIDAY
AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER
HIGHER MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA FRIDAY
AFTERNOON AND EVENING. WINDS WILL DECREASE FRIDAY EVENING ACROSS
THE REGION AS COLDER AIR SPREADS MOVES IN BEHIND THE FRONT.

CAZ013-014-063-068-191200-
/O.NEW.KSTO.WI.Y.0013.071019T0700Z-071019T1900Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
339 PM PDT THU OCT 18 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT
FRIDAY. 

SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH BY MIDNIGHT. SOUTHWEST
WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED
RIDGES LATE TONIGHT AND FRIDAY MORNING. GUSTY WINDS WILL CONTINUE INTO
EARLY FRIDAY AFTERNOON BEFORE DECREASING AS RAIN SHOWERS INCREASE. GUSTY
WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN
FRIDAY MORNING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ069-191200-
/O.NEW.KSTO.WI.Y.0013.071019T1900Z-071020T0300Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
339 PM PDT THU OCT 18 2007

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT FRIDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD
FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED.
GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES
FRIDAY AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE WITH
PERIODS OF MODERATE TO HEAVY RAIN FRIDAY AFTERNOON. WINDS WILL
DECREASE FRIDAY NIGHT AS COLDER AIR SPREADS INTO THE AREA.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SG
7 follow-up statements
000 
WWUS76 KSTO 190438
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
938 PM PDT THU OCT 18 2007

...GUSTY WINDS IN THE SOUTHERN CASCADES...BURNEY BASIN AND WEST
SLOPE OF THE NORTHERN SIERRA NEVADA TONIGHT AND FRIDAY...

.A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TONIGHT AND MOVE
INTO THE SIERRA FRIDAY AFTERNOON. WINDS WILL INCREASE AHEAD OF
THE FRONT TONIGHT OVER THE SOUTHERN CASCADES AND BURNEY BASIN.
SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS
TO 55 MPH OVER HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY
WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN
SHASTA COUNTY.

RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA DURING
THE DAY FRIDAY. STRONGER WINDS WILL TAKE AIM AT THE SIERRA FRIDAY
AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER
HIGHER MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA FRIDAY
AFTERNOON AND EVENING. WINDS WILL DECREASE FRIDAY EVENING ACROSS
THE REGION AS COLDER AIR SPREADS MOVES IN BEHIND THE FRONT.

CAZ013-014-063-068-191200-
/O.CON.KSTO.WI.Y.0013.071019T0700Z-071019T1900Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
938 PM PDT THU OCT 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT FRIDAY. 

SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH BY MIDNIGHT. SOUTHWEST
WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED
RIDGES LATE TONIGHT AND FRIDAY MORNING. GUSTY WINDS WILL CONTINUE
INTO EARLY FRIDAY AFTERNOON BEFORE DECREASING AS RAIN SHOWERS
INCREASE. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND
LOCALLY HEAVY RAIN FRIDAY MORNING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ069-191200-
/O.CON.KSTO.WI.Y.0013.071019T1900Z-071020T0300Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
938 PM PDT THU OCT 18 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT
FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT FRIDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD
FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED.
GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED
RIDGES FRIDAY AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE
WITH PERIODS OF MODERATE TO HEAVY RAIN FRIDAY AFTERNOON. WINDS
WILL DECREASE FRIDAY NIGHT AS COLDER AIR SPREADS INTO THE AREA.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 190829
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
129 AM PDT FRI OCT 19 2007

...GUSTY WINDS IN THE COASTAL MOUNTAINS...SOUTHERN CASCADES...BURNEY BASIN
AND WEST SLOPE OF THE NORTHERN SIERRA NEVADA TODAY AND INTO THE
EVENING...

.A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TODAY AND MOVE
INTO THE SIERRA NEVADA THIS AFTERNOON. WINDS WILL INCREASE AHEAD
OF THE FRONT THIS MORNING OVER THE COASTAL MOUNTAINS...SOUTHERN
CASCADES...WESTERN PLUMAS COUNTY AND BURNEY BASIN. SOUTH TO SOUTHWEST
WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 55 MPH OVER
HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY WINDS WILL OCCUR
ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN SHASTA COUNTY.

RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA TODAY. STRONGER
WINDS WILL TAKE AIM AT THE SIERRA NEVADA THIS AFTERNOON.
SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER MOUNTAIN
PASSES OF THE WEST SLOPE OF THE SIERRA THIS AFTERNOON AND
EVENING. WINDS WILL DECREASE LATE THIS EVENING ACROSS THE REGION
AS COLDER AIR SPREADS IN BEHIND THE FRONT.

CAZ064-191630-
/O.EXB.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
129 AM PDT FRI OCT 19 2007

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR
SOUTHERN LAKE COUNTY TO INCLUDE THE CLEAR LAKE AREA.

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS
MORNING. SOUTHWEST WIND GUSTS TO 45 MPH ARE POSSIBLE OVER HIGHER
PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL
CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS
INCREASE. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND
LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ013-014-063-068-191630-
/O.EXT.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
129 AM PDT FRI OCT 19 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON
FOR THE COASTAL MOUNTAINS...SHASTA COUNTY MOUNTAINS AND THE
NORTHERN SIERRA NEVADA TO INCLUDE WESTERN PLUMAS COUNTY AND
LASSEN PARK.

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS
MORNING. SOUTHWEST WIND GUSTS TO 50 MPH ARE POSSIBLE OVER HIGHER
PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL
CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS
PERSIST. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND
LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ069-191630-
/O.EXT.KSTO.WI.Y.0013.071019T1900Z-071020T0600Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
129 AM PDT FRI OCT 19 2007

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 11 PM PDT
THIS EVENING FOR THE NORTHERN SIERRA NEVADA FROM SIERRA COUNTY TO TUOLUMNE
COUNTY.

SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD
FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED.
GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED
RIDGES THIS AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE
WITH PERIODS OF MODERATE TO HEAVY RAIN THIS AFTERNOON AND EVENING. WINDS
WILL DECREASE TONIGHT AS COLDER AIR SPREADS INTO THE AREA.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
JCLAPP
000 
WWUS76 KSTO 191627
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
927 AM PDT FRI OCT 19 2007

...GUSTY WINDS IN THE COASTAL MOUNTAINS...SOUTHERN CASCADES...
BURNEY BASIN AND WEST SLOPE OF THE NORTHERN SIERRA NEVADA TODAY
AND INTO THE EVENING...

.A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TODAY AND MOVE
INTO THE SIERRA NEVADA THIS AFTERNOON. WINDS WILL INCREASE AHEAD
OF THE FRONT THIS MORNING OVER THE COASTAL MOUNTAINS...SOUTHERN
CASCADES...WESTERN PLUMAS COUNTY AND BURNEY BASIN. SOUTH TO
SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 55 MPH
OVER HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY WINDS WILL
OCCUR ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN SHASTA
COUNTY.

RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA TODAY.
STRONGER WINDS WILL TAKE AIM AT THE SIERRA NEVADA THIS AFTERNOON.
SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER MOUNTAIN
PASSES OF THE WEST SLOPE OF THE SIERRA THIS AFTERNOON AND
EVENING. WINDS WILL DECREASE LATE THIS EVENING ACROSS THE REGION
AS COLDER AIR SPREADS IN BEHIND THE FRONT.

CAZ013-014-063-064-068-200000-
/O.CON.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
927 AM PDT FRI OCT 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS
MORNING. SOUTHWEST WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER
PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL
CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS
PERSIST. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND
LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ069-200000-
/O.CON.KSTO.WI.Y.0013.071019T1900Z-071020T0600Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
927 AM PDT FRI OCT 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD
FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED.
GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED
RIDGES THIS AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE
WITH PERIODS OF MODERATE TO HEAVY RAIN THIS AFTERNOON AND
EVENING. WINDS WILL DECREASE TONIGHT AS COLDER AIR SPREADS INTO
THE AREA.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 191728
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1028 AM PDT FRI OCT 19 2007

...GUSTY WINDS AHEAD OF A COLD FRONT TODAY AND THIS EVENING...

.A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TODAY AND MOVE
INTO THE SIERRA NEVADA THIS AFTERNOON. WINDS WILL INCREASE AHEAD
OF THE FRONT THIS MORNING OVER THE COASTAL MOUNTAINS...SOUTHERN
CASCADES...WESTERN PLUMAS COUNTY...BURNEY BASIN AND NORTHERN
SACRAMENTO VALLEY. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE
LIKELY...WITH GUSTS TO 55 MPH OVER HIGHER PASSES AND ELEVATED
TERRAIN. VERY GUSTY WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF
BURNEY IN EASTERN SHASTA COUNTY.

RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA TODAY.
STRONGER WINDS WILL TAKE AIM AT THE SIERRA NEVADA LATE THIS
AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER
MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA THIS AFTERNOON AND
EVENING. WINDS WILL DECREASE LATE THIS EVENING ACROSS THE REGION
AS COLDER AIR SPREADS IN BEHIND THE FRONT.

CAZ015-016-200000-
/O.EXA.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
1028 AM PDT FRI OCT 19 2007

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED AHEAD OF A COLD FRONT
TODAY. LOCAL GUSTS TO 45 MPH ARE LIKELY NEAR THE EASTERN FOOTHILLS
THIS MORNING...AND ALONG THE WESTERN FOOTHILLS EARLY THIS
AFTERNOON. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND
LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING. WINDS WILL DECREASE
THIS EARLY THIS EVENING AS THE COLD FRONT MOVES SOUTH.  

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ013-014-063-064-068-200000-
/O.CON.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
1028 AM PDT FRI OCT 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS
MORNING. SOUTHWEST WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER
PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL
CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS
PERSIST. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND
LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ069-200000-
/O.CON.KSTO.WI.Y.0013.071019T1900Z-071020T0600Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
1028 AM PDT FRI OCT 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD
FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED.
GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED
RIDGES THIS AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE
WITH PERIODS OF MODERATE TO HEAVY RAIN THIS AFTERNOON AND
EVENING. WINDS WILL DECREASE TONIGHT AS COLDER AIR SPREADS INTO
THE AREA.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 191824 CCA
NPWSTO

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SACRAMENTO CA
1123 AM PDT FRI OCT 19 2007

...GUSTY WINDS AHEAD OF A COLD FRONT TODAY AND THIS EVENING...

.A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TODAY AND MOVE
INTO THE SIERRA NEVADA THIS AFTERNOON. WINDS WILL INCREASE AHEAD
OF THE FRONT THIS MORNING OVER THE COASTAL MOUNTAINS...SOUTHERN
CASCADES...WESTERN PLUMAS COUNTY...BURNEY BASIN AND NORTHERN
SACRAMENTO VALLEY. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE
LIKELY...WITH GUSTS TO 55 MPH OVER HIGHER PASSES AND ELEVATED
TERRAIN. VERY GUSTY WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF
BURNEY IN EASTERN SHASTA COUNTY.

RAIN WILL SPREAD FROM THE SOUTHERN CASCADES TO THE SIERRA TODAY. 
STRONGER WINDS WILL TAKE AIM AT THE SIERRA NEVADA LATE THIS
AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER
MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA THIS AFTERNOON AND
EVENING. WINDS WILL DECREASE LATE THIS EVENING ACROSS THE REGION
AS COLDER AIR SPREADS IN BEHIND THE FRONT.

CAZ015-016-200000-
/O.EXA.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
1123 AM PDT FRI OCT 19 2007

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED AHEAD OF A COLD FRONT
TODAY. LOCAL GUSTS TO 45 MPH ARE LIKELY NEAR THE EASTERN FOOTHILLS
THIS MORNING...AND ALONG THE WESTERN FOOTHILLS EARLY THIS
AFTERNOON. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND
LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING. WINDS WILL DECREASE
THIS EARLY THIS EVENING AS THE COLD FRONT MOVES SOUTH.  

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ013-014-063-064-068-200000-
/O.CON.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
1123 AM PDT FRI OCT 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS
MORNING. SOUTHWEST WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER
PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL
CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS
PERSIST. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND
LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ069-200115-
/O.CON.KSTO.WI.Y.0013.071019T1900Z-071020T0600Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
1123 AM PDT FRI OCT 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD
FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED.
GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED
RIDGES THIS AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE
WITH PERIODS OF MODERATE TO HEAVY RAIN THIS AFTERNOON AND
EVENING. WINDS WILL DECREASE TONIGHT AS COLDER AIR SPREADS INTO
THE AREA.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 192355
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
455 PM PDT FRI OCT 19 2007

CAZ013>016-063-064-068-200100-
/O.EXP.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
455 PM PDT FRI OCT 19 2007

...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

THE WIND ADVISORY FOR THE CENTRAL AND NORTHERN SACRAMENTO
VALLEY...MOUNTAINS OF NORTHERN SHASTA COUNTY...BURNEY BASIN...LAKE
COUNTY...INTERIOR COAST RANGE NORTH OF CLEAR LAKE...WESTERN PLUMAS
COUNTY AND THE LASSEN PARK AREA WILL EXPIRE AT 5 PM PDT THIS
AFTERNOON.

BREEZY CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING AS A
COLD FRONT MOVES SOUTH THROUGH THE REGION...HOWEVER WINDS ARE
EXPECTED TO REMAIN BELOW ADVISORY CRITERIA.

$$

CAZ069-200600-
/O.CON.KSTO.WI.Y.0013.000000T0000Z-071020T0600Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
455 PM PDT FRI OCT 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR THE WEST SLOPES OF THE
NORTHERN SIERRA NEVADA UNTIL 11 PM PDT THIS EVENING.

SOUTH TO SOUTHWEST WINDS WILL INCREASE EARLY THIS EVENING AHEAD OF
A COLD FRONT WITH WIND SPEEDS OF 25 TO 35 MPH EXPECTED. GUSTS TO
55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS
EVENING. THE GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE TO
HEAVY RAIN THIS EVENING. WINDS WILL DECREASE LATER TONIGHT AS
COLDER AIR SPREADS INTO THE AREA.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 200528
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1028 PM PDT FRI OCT 19 2007


CAZ069-200630-
/O.CAN.KSTO.WI.Y.0013.000000T0000Z-071020T0600Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
1028 PM PDT FRI OCT 19 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. 

WINDS OVERNIGHT WILL REMAIN BREEZY WITH WIND SPEEDS GENERALLY IN
THE 10 TO 25 MILE PER HOUR RANGE WITH LOCAL GUSTS 30 TO 40 MPH
OVER EXPOSED RIDGETOPS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 18, 3:00 PM PDT, 39 minutes earlier.

Area forecast discussion, Oct 18, 3:00 PM PDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
300 PM PDT THU OCT 18 2007

.DISCUSSION...

.SHORT TERM (TONIGHT THROUGH SUNDAY)...
ACTIVE STORM TRACK TO CONTINUE THROUGH FRIDAY NIGHT BEFORE STRONG
HIGH PRESSURE DEVELOPS OVER THE WESTERN STATES WITH MUCH WARMER AND
DRIER WEATHER BY SUNDAY. WARM FRONT NEARLY STATIONARY ACROSS
SOUTHERN OREGON WILL PROVIDE A CHANCE OF SHOWERS TO THE NORTHERN
MOUNTAINS TONIGHT AS THE AREA BECOMES INCREASINGLY UNDER THE
INFLUENCE OF AN APPROACHING UPPER LOW PRESSURE SYSTEM. THIS SYSTEM
HAS A GOOD TROPICAL MOISTURE TAP AS AMSU SHOWS PWS ABOUT 1.50
INCHES. THE JET ENERGY WILL REMAIN FAR ENOUGH NORTH TO AVOID MUCH
RAIN IN THE VALLEYS. THIS ALSO MEANS SNOW LEVELS WILL BE HIGH FOR
MOST OF THIS EVENT. NAM-12 PICKS UP ON A PERIOD OF 6 TO 10 HOURS OF
DECENT OROGRAPHICS IN THE MOUNTAINS TOMORROW. BUFKIT SHOWS OVER TWO
INCHES OF QPF AT BLUE CANYON AND THE SHASTA DAM GUIDANCE IS SIMILAR.
BUT MOST OF THE PRECIPITATION FALLS AHEAD OF THE FRONT...AND BY THE
TIME COLDER AIR MOVES IN THE PRECIPITATION WILL DECREASE. THEREFORE
DO NOT NEED ANY SNOW ADVISORY TYPE PRODUCTS.  700 MB WINDS OF 55
KTS ARE FORECAST AND THE CANSAC MM5 HAS SOME GUSTS OVER 50 MPH IN
THE MOUNTAIN AREAS. WE WILL COVER THIS WITH A WIND ADVISORY LATE
TONIGHT INTO TOMORROW.

THE GFS BRINGS ONLY A FEW TENTHS INTO SACRAMENTO FRIDAY AFTERNOON
AND EVENING. THE NAM-12 HAS EVEN LESS. THE REDDING / RED BLUFF AREAS
MAY GET CLOSER TO 0.75 INCHES TO OVER AN INCH IN THE FOOTHILLS.
GUSTY SOUTHEAST WINDS FUNNELING INTO THE NORTHERN SACRAMENTO VALLEY
MAY ENHANCE SHOWERS UP THERE. THESE WINDS COULD GUST TO 35 MPH IN
THE REDDING / RED BLUFF AREAS LATE TONIGHT...BUT SHOULD REMAIN BELOW
ADVISORY CRITERIA AS THE SURFACE LOW WILL BE TOO FAR NORTH. EXPECT
CLEARING FRIDAY NIGHT WITH A DOWNVALLEY WIND TO MITIGATE FOG UP
NORTH. IT MAY DEVELOP FARTHER SOUTH HOWEVER. SOME CLOUDS WILL HANG
AROUND AS THE BACK SIDE OF THE JET PASSES OVER CALIFORNIA SATURDAY.
HIGH PRESSURE REBUILDS INTO THE REGION SUNDAY FOR DRY AND MUCH
WARMER WEATHER.  SG

.EXTENDED (MONDAY THROUGH THURSDAY)...HIGH PRESSURE WILL REMAIN OVER
THE WEST THROUGH AT LEAST WEDNESDAY...WITH DRY AND WARMER CONDITIONS
PREVAILING.  HOWEVER...FOG PRONE VALLEY LOCATIONS WILL MOST LIKELY
SEE SOME FOG DEVELOPMENT DURING THE LATE NIGHT AND EARLY MORNING
HOURS THESE DAYS.  ALTHOUGH IT IS STILL TO EARLY TO TELL...SOME
AREAS OF LOW CLOUDS MAY LINGER LONG ENOUGH TUESDAY AND WEDNESDAY TO
LIMIT THE AFTERNOON HIGH TEMPERATURES.  EXTENDED MODELS ARE
INDICATING EITHER A WEAK TROUGH DIGGING OFF THE COAST...HELPING TO
SHIFT THE RIDGE EAST ON THURSDAY OR THIS TROUGH FLATTENING THE
RIDGE.  BECAUSE OF THE MODEL UNCERTAINTY...BELIEVE DRY CONDITIONS
WILL PREVAIL...WITH SLIGHTLY COOLER TEMPERATURES POSSIBLE.  PALMER

&&

.AVIATION...WARM FRONT WILL CONTINUE TO SPREAD SHOWERS ACROSS
NORTHERN CALIFORNIA THIS EVENING AND TONIGHT...MAINLY NORTH OF
INTERSTATE 80.  THEREFORE...EXPECT IFR CONDITIONS IN THE
MOUNTAINS...WITH AREAS OF LIFR CONDITIONS POSSIBLE.  IN THE NORTHERN
AND CENTRAL SACRAMENTO VALLEY...WIDESPREAD MVFR CONDITIONS WILL
PREVAIL...WITH AREAS OF IFR CONDITIONS POSSIBLE NORTH OF INTERSTATE
80.  SOUTH OF INTERSTATE 80...VFR CONDITIONS WILL CONTINUE...WITH
AREAS OF MVFR CONDITIONS POSSIBLE.  GUSTY SOUTH TO SOUTHWEST WINDS
WILL ALSO DEVELOP OVER THE NORTH MOUNTAINS THIS EVENING...WITH GUSTS
UP TO 55 KNOTS POSSIBLE AFTER 07Z.  THESE STRONG WINDS WILL SPREAD
SOUTH OVER THE NORTHERN SIERRA TOMORROW.  SHOWERS WILL ALSO SPREAD
SOUTH AND EAST TOMORROW AS WELL...WITH MVFR CONDITIONS DEVELOPING
OVER THE CENTRAL VALLEY.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM PDT FRIDAY FOR
BURNEY BASIN / EASTERN SHASTA COUNTY-MOUNTAINS SOUTHWESTERN
SHASTA COUNTY TO NORTHERN LAKE COUNTY-SHASTA LAKE AREA /
NORTHERN SHASTA COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK.

WIND ADVISORY FROM 12 PM TO 8 PM PDT FRIDAY FOR WEST SLOPE
NORTHERN SIERRA NEVADA.

&&
Hazardous weather outlook, Oct 18, 6:00 AM PDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
600 AM PDT THU OCT 18 2007

CAZ013>019-063-064-066>069-191400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
600 AM PDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

A PACIFIC FRONTAL SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA
TONIGHT...BRINGING WIDESPREAD PRECIPITATION THAT WILL GRADUALLY
INCREASE OVER THE NORTHERN MOUNTAINS AND NORTHERN SACRAMENTO VALLEY
TONIGHT.

...SPECIAL WEATHER STATEMENT FOR INCREASED PRECIPITATION AND STRONG
GUSTY WINDS..SEE WWUS86 KSTO - SPSSTO FOR DETAILS...

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

PRECIPITATION WILL CONTINUE OVER THE REGION FRIDAY...AND WILL SPREAD
SOUTH AND EAST THROUGHOUT THE DAY WITH PERIODS OF MODERATE SHOWERS
OVER THE SIERRA.  GUSTY WINDS WILL ALSO ACCOMPANY THE FRONT...WITH
STRONG WIND GUSTS OVER PORTIONS OF THE SACRAMENTO VALLEY...THE
COASTAL MOUNTAINS AND SIERRA NEVADA.  SNOW TOTALS COULD ADD UP TO 4
INCHES BETWEEN 5000 AND 7000 FEET AND HEAVIER AMOUNTS OVER HIGHER
PASSES AND RIDGES THROUGH MIDDAY SATURDAY.

...SPECIAL WEATHER STATEMENT FOR INCREASED PRECIPITATION AND STRONG
GUSTY WINDS..SEE WWUS86 KSTO - SPSSTO FOR DETAILS...

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

JCLAPP

In the hours before

Special weather statement, Oct 18, 2:36 PM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
236 PM PDT THU OCT 18 2007

CAZ013>017-063-064-066>069-191200-
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
236 PM PDT THU OCT 18 2007

...MORE WET WEATHER WITH GUSTY WINDS WILL IMPACT NORTHERN CALIFORNIA
TONIGHT THROUGH SATURDAY...

THE NEXT TROUGH OF LOW PRESSURE AND ASSOCIATED FRONTS WILL
CONTINUE TO MOVE OVER NORTHERN CALIFORNIA OVER THE NEXT 12 TO 24
HOURS...BRINGING MORE WIDESPREAD PRECIPITATION AND STRONG GUSTY
WINDS OVER THE SURROUNDING MOUNTAINS.

A WARM FRONT WILL CONTINUE TO SPREAD SHOWERS ACROSS NORTHERN
CALIFORNIA TONIGHT...MAINLY NORTH OF INTERSTATE 80...BEFORE
SPREADING SHOWERS SOUTH AND EAST ON FRIDAY AHEAD OF THE COLD
FRONT. AS A RESULT...PRESSURE GRADIENTS WILL INCREASE ACROSS THE
COASTAL RANGE AND NORTHERN MOUNTAINS TONIGHT AHEAD OF THE FRONT.
THEREFORE...STRONG SOUTH TO SOUTHWEST WINDS WILL BE POSSIBLE OVER
THE COASTAL RANGE AND NORTHERN MOUNTAINS AFTER MIDNIGHT...WITH
GUSTS UP TO 55 MPH POSSIBLE OVER THE HIGHER TERRAIN. THESE STRONG
WINDS WILL SPREAD OVER THE NORTHERN SIERRA ON FRIDAY...WHICH HAS
PROMPTED A WIND ADVISORY FOR THESE AREAS. FOR MORE
INFORMATION...PLEASE SEE SFONPWSTO (OR WWUS76 KSTO).

SNOW LEVELS WILL REMAIN ABOVE 8000 FEET TONIGHT AND MUCH OF
FRIDAY...BEFORE GRADUALLY LOWERING TO BETWEEN 5000 FEET OVER THE
NORTH AND 7000 FEET OVER THE SOUTH LATE NIGHT FRIDAY. AT THIS
TIME...SNOW TOTALS WILL MOST LIKELY BE UP TO 4 INCHES BETWEEN 5000
AND 7000 FEET...WITH AND HEAVIER AMOUNTS POSSIBLE OVER THE HIGHER
PEAKS THROUGH MIDDAY SATURDAY. HOWEVER...PERIODS OF WINTER TYPE
DRIVING CONDITIONS WILL IMPACT THE SIERRA ROADS AND PASSES...AND
ANYONE TRAVELING THROUGH LASSEN PARK...OVER DONNER SUMMIT ALONG
INTERSTATE 80...ECHO SUMMIT ALONG HIGHWAY 50...CARSON PASS ALONG
HIGHWAY 88...SONORA PASS ALONG HIGHWAY 108 AND EBBETTS PASS ALONG
HIGHWAY 4 SHOULD BE PREPARED FOR WINTER DRIVING CONDITIONS LATE
FRIDAY AND INTO SATURDAY. SHOWERS WILL LINGER OVER THE MOUNTAINS
ON SATURDAY...WITH DRIER CONDITIONS ELSEWHERE.

ANYONE PLANNING TO TRAVEL THROUGH THE MOUNTAINS FRIDAY AND
SATURDAY SHOULD BE PREPARED FOR WINTER TYPE DRIVING CONDITIONS BY
CARRYING CHAINS AND SAFETY KITS AS WELL AS MONITOR ROAD CONDITIONS
BEFORE DEPARTING.

PALMER

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.